Brand-Ad-30-6
 IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 2840 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
  NAVIGATE Here 
    Next article
    Previous article
    Table of Contents

 RESOURCE Links
    Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
  Related articles
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed9867    
    Printed94    
    Emailed0    
    PDF Downloaded0    
    Comments [Add]    
    Cited by others 5    

Recommend this journal

 

 SHORT COMMUNICATION
Year : 1995  |  Volume : 61  |  Issue : 1  |  Page : 26--27

Acneform eruptions and antitubercular drugs


Departments of Dermatology and Tuberculosis & Chest Diseases, LLRM Medical College, Meerut 250 004, U.P, India

Correspondence Address:
R P Sharma
Departments of Dermatology and Tuberculosis & Chest Diseases, LLRM Medical College, Meerut 250 004, U.P
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 20952867

Rights and PermissionsRights and Permissions

Out of total 774 cases under antitubercular therapy only 11 cases (1.42%) developed acneform eruptions. Individual drugs found to cause these eruptions were Isoniazid (0.53%), Rifampicin (1.48%) and Ethambutol (0.63%).






[PDF Not available]*


        
Print this article     Email this article

Online since 15th March '04
Published by Wolters Kluwer - Medknow